# SDR SWIA20230714621

- Difficulty date: June 21, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 20,950 hours, 11,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RH I/B SEAT TRACK BETWEEN FR83/84     (C-CHECK RO 7/13/2023)    REMOVED CORROSION FROM RH IB SEAT TRACK BY CUTTING OUT DAMAGE AND SPLICING IN ANEW SECTION OF SEAT TRACK REF ETD2022-170-022163. WEIGHT OF REPAIR PARTS IS 4 OZ ASSET NUMBER TC2-02 CAL DUE 05-01-2024
